Thursday, April 9, 2009
Sock it to me! All systems are go!
M from Silent Sanctuary sent me three wonderful pairs of purple and pink socks! They did get here in time for my baseline today. It was really comforting knowing I had the support of the ALI community throughout this IF journey. One thing which amazed me was that these socks made their way to me from Tasmania, Australia! Seriously! Hubby was just floored when my socks came, and I showed him the return address. It is amazing how close the connections can be , despite the geographical distance. I hope some of M's juju came with the socks. (M is currently pregnant after IF.) I could really use it as I go through this first IVF cycle.
I wore one pair of socks for my baseline today, and I plan on wearing one for retrieval and one for transfer. I love idea of having the ALI community with me during the procedures. I also think it is way cool that these are from Tasmania.
By the way, the baseline went fine. Everything looked good to start folli.stim on Saturday. Hubby starts his doxycycline the same day. I got phone calls today from the Wizard's new nurse, and the Wizard himself. I love it when a doc is just as OCD as I am. It makes me happy that we are all on the same page. The Wizard and I just talked about a couple of questions he had. He wanted to make sure we are doing ICSI (yes!). He also wanted to talk about day 3 vs day 5 transfer. I think we are both hoping for a day five transfer. He thinks that is fairly likely to happen. I have an appointment with the Apprentice on Wednesday to see what I have brewing, and I am not sure of anything else after that.
For some reason I was really nervous about the baseline today. I think I was nervous about it because everything seems to be going so smoothly. My period is even light from the lupron and BCPs. Very bizarre. I am a wee bit nervous because things are going so well. I am also really nervous about starting folli.stim on Saturday. It is a high dose (for me), and it is higher than either of my previous injectable cycles. I remember when I was on the high-ish dose of folli.stim I had a few hot flashes, and fatigue. It really wiped me out. Oh, and I was really bloated, as well. I have a feeling I will have all of that, only worse because of the higher folli.stim dose. I can just see it coming.
I only have one more week til my vacation starts. One more week until retreival and transfer. I scheduled my vacation to start on my birthday, and then I am off the entire next week. I am hoping for a nice present from the Wizard for my birthday. Send any good juju you can spare my way, please!
Edit: Just realized that we are starting stims on Easter weekend. I hope this is a good omen!